Linear estimators of sums of random variables
Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 784-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_4_a2,
author = {A. V. Bulinski},
title = {Linear estimators of sums of random variables},
journal = {Doklady Akademii Nauk},
pages = {784--789},
year = {1980},
volume = {255},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a2/}
}
A. V. Bulinski. Linear estimators of sums of random variables. Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 784-789. http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a2/